# SDR COMA0160272

- Difficulty date: February 20, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N798CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7348
- Aircraft time: 3,383 hours, 3,088 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Condition: Out Of Adj
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG DID NOT RETRACT.  ADJUSTED THE NLG CENTERED PROXIMITY SENSOR, TO M/M SPECIFICATIONS.
